Bounds on treatment effects in regression discontinuity designs with a manipulated running variable

Gerard, François ; Rokkanen, Miikka ; Rothe, Christoph

[img] PDF
1367-6891-1-PB.pdf - Published

Download (574kB)

Additional URL:
URN: urn:nbn:de:bsz:180-madoc-590560
Document Type: Article
Year of publication: 2020
The title of a journal, publication series: Quantitative Economics : QE
Volume: 11
Issue number: 3
Page range: 839-870
Place of publication: Oxford [u.a.]
Publishing house: Wiley
ISSN: 1759-7323 , 1759-7331
Related URLs:
Publication language: English
Institution: School of Law and Economics > Statistik (Rothe 2017-)
Pre-existing license: Creative Commons Attribution, Non-Commercial 4.0 International (CC BY-NC 4.0)
Subject: 310 Statistics
330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Metadata export


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item